# SDR DALA2021122308025

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 51,364 hours, 26,555 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG DOOR ACTUATOR ATTACH FITTING HAS A CRACK AT THE FWD LUG ON THE AFT FACE , FOUND WHILE PERFORMING AMDS 5340-01075-03B, STEP 14. CRACK IS MARKED. REF NR CARD 0001 C/W RH MLG DOOR ACTUATOR FITTING REPLACEMENT ERA 596085-14AD REV. ORIGINAL ASSOCIATED ER/A 14-596085 ADDED FOR AC 3146. (LP# 8150474)
